October 1964
Volume 3, Issue 5
Free
Articles  |   October 1964
The Side Effects of Corticosteroids
Author Affiliations
  • BERNARD BECKER
    Department of Ophthalmology and the Oscar Johnson Institute, Washington University School of Medicine, St. Louis, Mo.
Investigative Ophthalmology & Visual Science October 1964, Vol.3, 492-497. doi:https://doi.org/
  • Views
  • PDF
  • Share
  • Tools
    • Alerts
      ×
      This feature is available to authenticated users only.
      Sign In or Create an Account ×
    • Get Citation

      BERNARD BECKER; The Side Effects of Corticosteroids. Invest. Ophthalmol. Vis. Sci. 1964;3(5):492-497. doi: https://doi.org/.

      Download citation file:


      © ARVO (1962-2015); The Authors (2016-present)

      ×
  • Supplements
This content is PDF only. Please click on the PDF icon to access.
Abstract

The systemic and ocular complications of the use of corticosteroids are reviewed and suggestions made for their management.

×
×

This PDF is available to Subscribers Only

Sign in or purchase a subscription to access this content. ×

You must be signed into an individual account to use this feature.

×